# SDR DLM90040645

- Difficulty date: July 12, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 26,043 hours, 13,534 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK STRONG SMELL OF ELECTRICAL FIRE, NO VISIBLE SMOKE.  RAN ELECTRICAL FIRE CKLIST, STRONG SMELL NEAR F/C FLIGHT ATTENDANT JUMPSEAT.  FOUND APU POWER RELAY PHASE A1 TERMINALS BURNT.  REPLACED RELAY BASE AND CONTROL.  FWD TO MCO/PLAC 49-10-01.  APU INOP DUE TO TERMINALS BURNT.
